Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Anyone have uncontrollable muscle cramping and movements while taking K?


[ho...]

Recommended Posts

My clonazepam is hurting me now every time I take it.5 minutes after I take it my muscles start to cramp up uncontrollably in my body including my neck and face and my muscles in my face pull down in my jaw and my chin gets pulled up and is so tight that my mouth clamps together it is extremely painful and the muscles in my neck tighten and get so sore and I feel stuff like this for the whole day. My body and face feels like it has been beaten with a baseball bat, I get stiff everywhere too especially my arms wrist and hands. The pain is excruciating. Sometimes my face contorts uncontrollably my mouth, eyes, nose, jaw everything moves in the most ugly horrific unnatural ways. Every time I take my dose this happens now with my muscles also my brain is feeling dead now after each dose. I only feel the least muscle cramping and have a clear mind in the morning now right after I wake until I have to take my K. I still have yet to taper but everyday I get so much worse with each dose I will soon be unable to move I will be all seized up and in too much pain too function, my mind is getting so bad with each day. I am afraid to start a liquid slow taper I do not know how many days/weeks longer I will be able to function to keep it up. I'm afraid to go off quicker by just trying to break my pill breaking a .5mg into quarters then reducing by a quarter every couple of weeks because it would be a fast taper and I dread the withdrawals and what side effects I could develop. But everyday with every dose my body and mind are getting attacked it is constant torture and I am really messed up badly I have to get off this. I dread taking every dose. Does anyone else have uncontrollable muscle cramping and movements? Is anyone taking a benzo and it hurts them with every dose?
Link to comment
Share on other sites

Gosh, I'm so sorry you are harmed and tortured the exact way valium did to me.

 

It sounds you are getting paridoxical effects taking the dose.

 

I did a fast taper due to severe side effects and paridoxical effects that developed in my later tapering, horrific withdrawal but no other choice.

 

 

 

Link to comment
Share on other sites

I remember these symptoms. Benzo should work as a muscle relaxant, but then they have the opposite effect. I also experienced anxiety and insomnia. Unfortunately, we experience these side effects after a long time with Benzo.
Link to comment
Share on other sites

I have all of that as each dose wears off but all fixed in horrific positions.

Get more twisting and pulling when dose then stick in position as wears off.

It is horrific.

 

I never had any of it until tried to get off after 20 yrs.

 

When reinstated movements got worse but without it contracture gets worse.

 

Even 0.08mg dose causes twisting etc.

 

Do some of our muscles collapse and go weak and others rigid?

 

What does your Dr say?

 

You have been on a lot of meds.

 

 

Link to comment
Share on other sites

I have all of that as each dose wears off but all fixed in horrific positions.

Get more twisting and pulling when dose then stick in position as wears off.

It is horrific.

 

I never had any of it until tried to get off after 20 yrs.

 

When reinstated movements got worse but without it contracture gets worse.

 

Even 0.08mg dose causes twisting etc.

 

Do some of our muscles collapse and go weak and others rigid?

 

What does your Dr say?

 

You have been on a lot of meds.

 

My doctor says to just stop taking it. I cannot get anyone to think it is the clonazepam or believe me. They think it is all anxiety and my pain is something else my doctor thinks fibromaylgia it is all crazy. No one to help and left to figure out on my own how to save myself.

 

I am very weak bedridden, muscle wasting badly, yes but mostly rigid.

 

 

 

 

 

Link to comment
Share on other sites

Aww I am so sorry for you! I ended up with a ridiculous stiff, rigid, painfully sore neck for about 8 months. Couldn't turn it or lay back on it, or put any pressure on the back of my head.

Mine was mostly from horrible polydrugging in facility, probably the zyprexa and haladohl as it happened the morning after they gave those >:(

But you know I will never truly know because it was sooo many drugs and WD all at once.

Your doc has definitely had you on many drugs, some of them I'm surprised at the same time as they can really affect each other. Maybe figure out with your doc why these are all necessary? Because they cannot say it's all anxiety when they have got you on multiple drugs! You might try working with them start tapering. And do them one at a time! Or maybe find a new doc?

I'm so sorry for suffering :'(

Link to comment
Share on other sites

I was on Benzos for muscle stuff after spinal surgery.

 

I don’t think mine is WD. I think it is pre-existing issues and further damage caused by withdrawal.

I think it has caused dystonia in top of other issues.

 

I had tightness on the Benzos they just made it sort of bearable.

 

Without them it isn’t. Reinstated twice because of it.

 

 

If you didn’t have these issues before Benzos then it most likely is caused by them and/or WD from them and should eventually ease.

 

It might take a long time though.

 

If you look at he big symptom list ot os all on there:

 

https://benzo.org.uk/slistz.htm

 

 

Link to comment
Share on other sites

×
×
  • Create New...